# SDR UALA2011111506240

- Difficulty date: November 14, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 60,542 hours, 22,009 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Faulty
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST SHOWS EXT LOADS EMERGENCY RT FAULT.  RELAMPED RT AFT EXT OVERWING EMERGENCY EXIT LIGHT, CHECKED OK.
